MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40456
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred.A 182cm straight tip v-14 control wire guidewire was advanced but during procedure the tip of the device got detached in the tibioperoneal trunk.The physician tried to removed the detached component but did not succeed.The procedure ended well.No patient complications were reported and the patient status was fine.

Brand Name
V-14 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7984022
Report Number2134265-2018-62099
Device Sequence Number11189190
Product Code DQX
UDI-Device Identifier08714729799207
UDI-Public08714729799207
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2020
Device Model Number40456
Device Catalogue Number40456
Device Lot Number0022140635
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2018
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;